Welcome to My Way Out ! We’re glad you found us. Please remember this forum does not replace medical advice. We urge to you seek professional help, especially if you are experiencing symptoms of alcohol withdrawal. Look here for information about what to expect based on how much you're drinking. We hope you will register as a user in our forum and take advantage of the many rich resources here. Join our community today! It's fast, simple, anonymous and absolutely free!


Go Back   My Way Out Forums > Miscellaneous > Our Message Board History > Earlier "Just Starting Out?"
Register Blogs FAQ Members List Calendar Mark Forums Read

 
 
LinkBack Thread Tools Display Modes
  #1 (permalink)  
Old 04-13-2006, 04:47 PM
nomorewining123
MWO Guest
 
Posts: n/a
Gallery:
Default My face is broke out badly in itchy bumps

My face has been broken out since I started doing the supps. Not acne just itchy bummpy skin. I keep telling myself its the detoxing process with all the supps. I'm unsure if it's that or all the chocolates. I will be glad once that Easter Bunny has done his business. Anyone else having this problem. I would hate to get my drinking under control only to have a scarred face for life......That wouldn't be good.

TTFN,
Nomorewining
  #2 (permalink)  
Old 04-13-2006, 04:53 PM
Iwanttobelieve
MWO Guest
 
Posts: n/a
Gallery:
Default

I'm so sorry :(

I've read somewhere that chocolate and bumps are really a myth...unless you are allergic to chocolate or something else in the candy. Sounds like a Dr. Garcia question to me, but I don't think she's available right now :(
  #3 (permalink)  
Old 04-13-2006, 05:01 PM
nomorewining123
MWO Guest
 
Posts: n/a
Gallery:
Default

I don't think its the choc. either. I read it's a myth to. Just wondering what the heck is going on. I have had breakouts like this before and I'm being treated for over a year now without a problem. But lately it's out of control again and this is the only reason I can think of is taking the supps. It doesn't look bad but I can feel them under my skin and they are itchy.

TTFN
  #4 (permalink)  
Old 04-13-2006, 05:07 PM
MKR
MWO Guest
 
Posts: n/a
Gallery:
Default

I am so sorry also.
are you sure you are not allergic even to one of the herbs in the supps?

Smalll red, itchy bumps for me are systemic sometimes and topical others. My allergy to sulfa for instance is low enough to not cause immediate hives but in two days I will be covered in tiny red bumps that are itchy.

Topically - a few different perfumes and any Oil of Olay product gives me immediate (10-15 mintues) red itchy blotches where ever it was applied.

Tough one here is I am now 51 and as time goes on . . . I develop new allergies, my lactose intolerance started about 7 years ago and has continued to just get worse so I have recently had to add butter to the list of avoidance foods in the dairy family.
:rolleyes WHAAAA!

check all the ingredients to see.

Feel better - anithistimines work if you can stay awake after that!

Hugs,
Mary
  #5 (permalink)  
Old 04-13-2006, 06:15 PM
ttfme
MWO Guest
 
Posts: n/a
Gallery:
Default

HI,

This maybe a silly question and I apoligize in advance! But when I first started I really tried to get healthy again, body and soul! That means that I took much better care of myself all over. Have you by chance switched skin care products or even, like me, got back on a better daily skin program?

I did start to break out more...but that was from taking better care of myself. This does sound more like a rash however...have it checked out if it continues and gets worse! I have a reaction to bee stings that I did not know about until last summer...my wrist and hand swelled up to the size of my neck. Not good to play around with, so be careful!

Take care,
~Tammie
  #6 (permalink)  
Old 04-13-2006, 06:49 PM
nomorewining123
MWO Guest
 
Posts: n/a
Gallery:
Default

No - The only thing I have really changed is the taking of supp. I am being treated for rosacea (mild form). I use a metorlotion which right from the beginning (about 1 year and a half) has been a god send. But right now I have the same big problem back again. Maybe I am allergic to one of the supps. but how do I figure out which one? I too am allergic to sulfa. Hopefully it will go away.

Thanks for all the input...

TTFN
  #7 (permalink)  
Old 04-13-2006, 07:03 PM
ttfme
MWO Guest
 
Posts: n/a
Gallery:
Default

I have rosacea also and was being treated until we moved...then just never got started again. I do love the commercial, Mother's wrinkles and daughters pimples!(I have 13 year old here) That is so me! Only mine are under the skin...they do come out now and then...ugly, red, mostly all over the nose and cheek area by the nose (chin sometimes also). I do notice a big difference when I drink and or drink caffenine, which is a major bummer also. So...sorry I got off track, lol. Anyway! I would think that maybe you are allergic to one of the supps. How do you find out which one? Well with out going to the Doctor. I suppose just start from scratch and adding one in at a time like you would baby food to an infant.


Lots of luck and take care!
~Tammie

Sorry ment to add that the redness comes out more when I drink caffeine or beer..
  #8 (permalink)  
Old 04-16-2006, 01:21 AM
nomorewining123
MWO Guest
 
Posts: n/a
Gallery:
Default

Thanks Tammie.......My dermatologist said she wasn't sure if it was roasaca or not but she started treating me for it and the bumps did go away. I havn't been taking the supps (being busy) for the past couple of days aside from the GABA and the bumps are still there. Maybe hairspray.....which is the next thing to go. Thanks for your input. People say they can't notice them but I can notice them and they are itchy.

I too get very red faced when I dring red wine......could be a country song.

TTFN
  #9 (permalink)  
Old 04-17-2006, 12:33 AM
TooMuch
MWO Guest
 
Posts: n/a
Gallery:
Default

The red blotches on the face are due to an allergy to sulfites--in most red wines. I got them too. However, the breaking out is due to the kidney trying to flush toxins--are you taking milk thistle? are you still drinking?

If you have gone abstinent, and are taking milk thistle, the kidneys will flush out in about a week, and the bumps will go away.

Ter
  #10 (permalink)  
Old 04-17-2006, 10:12 AM
nomorewining123
MWO Guest
 
Posts: n/a
Gallery:
Default

Hi Ter, That's great info....Thanks. I am still drinking a little but I guess I should stop and see if it helps.

TTFN,
Nomorewining
 


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On




All times are GMT -2. The time now is 02:21 AM.


Powered by vBulletin® Version 3.8.3
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.1.0

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33